# SDR AALA991648

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SIGN ABOVE AFT GALLEY IS BLINKING ON AND OFF WITH LIGHT SWITCH IN THE ON POSITION.  RE-SEATED EMERGENCY EXIT SIGN CONNECTOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
